New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

guitarman0350
New Member


Date Joined Aug 2010
Total Posts : 1
   Posted 8/21/2010 3:21 PM (GMT -7)   
hello i am 40 years old and suffer from D. SINCE I TURNED 40 I HAVE BEEN DEALING WITH ANXIETY REALLY BAD. recently i went to the doctor for help with anxiety, they gave me celexia and ativan.. after a few weeks of taking the meds i developed D. and other side affects. since then i have winged myself off the meds... and  i have been put on buspar and still have D. can anxiety make my D worse... i fear of going to the doctor, worried of bad news.. when i think about going my anxiety worsens dramatically.. i normally go 3 to 4 times a day, but always when i first wake up.... am i going crazy, am i dying, im afraid....please help......... i have always been like clock work. 10, 2, and 4... according to my wife.... she says that anxiety is the culprit??? i worry about everything and fret over everything....thank you...

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 24631
   Posted 8/21/2010 3:49 PM (GMT -7)   
Yes, anxiety does indeed cause, or exacerbate diarrhea. Medication can also affect the system. IBS (irritable bowel syndrome) can be affected by stress levels. Don't be afraid to see your doctor. Gastro problems are very common w/ A/P (and rarely anything serious) but you want to be getting nourishment from the food you eat, and D will cause elimination of vitamins before proper absorbtion in the intestines can happpen. Personally I have been helped by probiotics. Good luck and keep rockin' guitar man:)
Scaredy Cat
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/22/2010 7:22 AM (GMT -7)   

I'd like to extend a warm welcome to you on your first visit to Healing Well!

Here is a link to a thread that was posted in May of this year that you may find very helpful: http://www.healingwell.com/community/default.aspx?f=9&m=1809545

Just click on the link.

While there are vast numbers of prescription as well as over-the-counter remedies for diarrhea, treatment of the symptoms alone may not be enough when anxiety and stress are the causes. In order to treat anxiety-related diarrhea, the root cause of the anxiety must be established. Once the cause of the stress and anxiety is identified, meaningful attempts to cope with and/or eliminate it can be undertaken.

Try not to overthink your problems with diarrhea.  I agree seeing your physician for the diarrhea and the anxiety would be a good idea.   Picturing positive outcomes can significantly reduce your anxiety so try kicking that old anxiety to the curb. 


~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/22/2010 1:14 PM (GMT -7)   
Hi n welcome
for me and i hv crohns diseae if under severe stress i hv non stop D
i hv been given lomotil n immodium to try n help with this
BUT as was poted do get yourself fully checked out to be sure
when D hits n the cramps it feels like you are dying but you wont
drink plenty of water for sure
Co MODERATOR for Crohns...A./ P...Alzheimers

SEIZURES,,NEUROPATHY..DEAF
MEDS..LYRICA..VALPROIC ACID..DIAZEPAM..ATIVAN
DILANTIN..PENTASA
LYN

Mike C
Regular Member


Date Joined Mar 2010
Total Posts : 43
   Posted 8/22/2010 8:19 PM (GMT -7)   
The doc gave me Celexa last year to help with anxiety and the first two weeks I was sick like a dog...diarrhea and nausea.. in the morning... I had to stop the medication and I felt bad for the next 3 months.... Now I just take Clonazepam (0.5mg) when ever I need it.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/25/2010 2:51 PM (GMT -7)   
Yes i too got D from celexa
i never got it from the ativan though
i constantly worry ....

how are you doing btw
Co MODERATOR for Crohns...A./ P...Alzheimers

SEIZURES,,NEUROPATHY..DEAF
MEDS..LYRICA..VALPROIC ACID..DIAZEPAM..ATIVAN
DILANTIN..PENTASA
LYN
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:36 PM (GMT -7)
There are a total of 2,732,662 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
330 Guest(s), 10 Registered Member(s) are currently online.  Details
George_, Michael_T, Teamchris, Hachiko, lymedriven, ks1905, An38, Broncofan18, Kristvet86, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer